Previous |  Up |  Next


Title: Prof. Jaroslav Hájek laureátem státní ceny K. Gottwalda (Czech)
Title: News and Notices. Professor Jaroslav Hájek laureate of the K. Gottwald State Prize (English)
Language: Czech
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 18
Issue: 5
Year: 1973
Pages: 378
Category: news
DOI: 10.21136/AM.1973.103490
Date available: 2008-05-20T17:57:08Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
AplMat_18-1973-5_8.pdf 284.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo